# SDR J7SA2021020200271

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N421FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010041
- Aircraft time: 2,633 hours, 1,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHT NOT ARMED CAS MESSAGE. REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHTS BATTERIES. OPS CHECK GOOD.  FWD P/N 6450LS-00; S/N 000988. AFT P/N 6450LS-00; S/N 002181.
